Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 273, NWS Denver/Boulder, CO

September 29, 2014Logan County, Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Sep 29, 2014, 6:24 PM MDT for Logan County, Washington County, Colorado. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 29, 2014, 6:24 PM MDT (00:24 UTC)
Expired
Sep 29, 2014, 7:30 PM MDT
In force
66 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Logan County, CO, Washington County, CO

The radar

The Goodland radar (KGLD), 151 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 29, 2:01 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -165 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
933 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-165 m²/s²
0-3 km storm-relative helicity
-86 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

345 
WUUS55 KBOU 300024
SVRBOU
COC075-121-300130-
/O.NEW.KBOU.SV.W.0273.140930T0024Z-140930T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
624 PM MDT MON SEP 29 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WASHINGTON COUNTY IN NORTHEASTERN COLORADO...
  SOUTHEASTERN LOGAN COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 730 PM MDT

* AT 624 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PLATNER...OR
  9 MILES EAST OF AKRON...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  OTIS...LONE STAR...PLATNER...ST PETERSBURG AND BURDETT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DENVER.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4049 10267 4044 10268 4044 10278 4013 10279
      4012 10318 4061 10310 4062 10267
TIME...MOT...LOC 0024Z 204DEG 27KT 4019 10303 

HAIL...1.25IN
WIND...60MPH

$$

COOPER
2 follow-up statements
671 
WWUS55 KBOU 300102
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
702 PM MDT MON SEP 29 2014

COC075-121-300130-
/O.CON.KBOU.SV.W.0273.000000T0000Z-140930T0130Z/
WASHINGTON CO-LOGAN CO-
702 PM MDT MON SEP 29 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR NORTHEASTERN WASHINGTON AND SOUTHEASTERN LOGAN COUNTIES...

AT 701 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
LONE STAR...OR 22 MILES SOUTHEAST OF STERLING...MOVING NORTHEAST AT
30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
OTIS...LONE STAR...PLATNER...ST PETERSBURG AND BURDETT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT 
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE 
OFFICE IN DENVER.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4049 10267 4044 10268 4044 10278 4013 10279
      4012 10318 4061 10310 4062 10267
TIME...MOT...LOC 0101Z 204DEG 27KT 4045 10288 

HAIL...1.00IN
WIND...60MPH

$$

COOPER
756 
WWUS55 KBOU 300126
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
726 PM MDT MON SEP 29 2014

COC075-121-300135-
/O.EXP.KBOU.SV.W.0273.000000T0000Z-140930T0130Z/
WASHINGTON CO-LOGAN CO-
726 PM MDT MON SEP 29 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON AND
SOUTHEASTERN LOGAN COUNTIES WILL EXPIRE AT 730 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4049 10267 4044 10268 4044 10278 4013 10279
      4012 10318 4061 10310 4062 10267
TIME...MOT...LOC 0121Z 204DEG 27KT 4045 10288 

$$

COOPER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 2:41 PM MDT, 3 hours 43 minutes earlier.

Area forecast discussion, Sep 29, 2:41 PM MDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
241 PM MDT MON SEP 29 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 239 PM MDT MON SEP 29 2014

SEVERE STORMS WILL LIKELY ORGANIZE AND SHIFT NORTHEAST ACROSS
NORTHEAST COLORADO THROUGH THE EVENING HOURS. CURRENT SURFACE
ANALYSIS SHOWS A COMPLEX SURFACE PATTERN IN PLACE. THE PATCHES OF
STRATUS EARLIER TODAY HAVE LEFT BEHIND SOME SHALLOW STABLE
LAYERS...BUT THEY ARE ERODING AS MIXING STRENGTHENS AHEAD OF THE
FAST APPROACHING Q-G LIFT. THIS RATHER STRONG AND COMPACT LOBE ON
THE NOSE OF UPPER LEVEL JET WILL PROVIDE LARGE SCALE LIFT FOR
NUMEROUS THUNDERSTORMS. SEVERE THREAT IS INDEED IN PLAY AS THE
COOLING ALOFT AND SURFACE HEATING HAS ALLOWED CAPES TO INCREASE TO
1000-1500 J/KG ON THE EASTERN PLAINS...WITH 500 J/KG FARTHER NORTH
OF DENVER IN THE COOLER BOUNDARY LAYER. HIGHEST SEVERE THREAT WILL
CERTAINLY BE IN THE HIGHER INSTABILITY AREAS FROM THE PALMER
DIVIDE EAST AND NORTHEAST INTO NORTHEAST COLORADO WHERE
INSTABILITY IS HIGHEST. IN THOSE LOCATIONS...COULD SEE VERY WELL
ORGANIZED SQUALL LINE AND HIGH WIND/LARGE HAIL THREAT...AS WELL
AS EMBEDDED TORNADOES GIVEN THE FAVORABLE DEEP LAYER SHEAR...0-1KM
HELICITY OF 120-180 M2/S2 AND 0-3KM HELICITY OF 180-220 M2/S2.

LOCALLY HEAVY RAINFALL OF 1-2 INCHES WILL OCCUR WITH TRAINING
CELLS/LINES. OVERALL FLASH FLOOD THREAT SHOULD REMAIN LOW BUT
MINOR FLOODING LIKELY WHERE STORMS TRAIN.

THERE MAY BE A SECOND BATCH OF LESS INTENSE SHOWERS AND STORMS
THAT REDEVELOPS ALONG THE FRONT RANGE LATER THIS EVENING BEFORE
DOWNSLOPE FLOW AND SUBSIDENCE TAKES OVER. BY LATE
EVENING...WESTERLY FLOW INCREASES SIGNIFICANTLY TO ABOUT 30-35
KTS CROSS MOUNTAIN AND A MEAN STATE CRITICAL LAYER ALSO DEVELOPS.
THIS WILL KEEP STRONG AND PERHAPS VERY GUSTY WINDS ALONG THE FRONT
RANGE MOUNTAINS AND FOOTHILLS OVERNIGHT. HAVE INCREASED WIND
SPEEDS IN/NEAR THE FRONT RANGE. SHOULD SEE OROGRAPHIC
PRECIPITATION IN THE MOUNTAINS THROUGH THE NIGHT AND COLD
ADVECTION STRONG ENOUGH TO BRING A 1-4 INCH SNOWFALL TO THE HIGH
COUNTRY...MAINLY ABOVE 9500 FEET BUT SOME SNOW MAY REACH VALLEY
FLOORS LATE.

THE OROGRAPHIC SNOW SHOWERS SHOULD DECREASE LATE TONIGHT INTO
EARLY TUESDAY MORNING BUT A FEW SHOWERS SHOULD LINGER THROUGH THE
DAY. ON THE PLAINS...A DRIER AND STABLE AIRMASS WILL PREVAIL WITH
TEMPERATURES NEAR OR JUST BELOW NORMAL.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 239 PM MDT MON SEP 29 2014

WESTERLY FLOW ALOFT WILL BE OVER THE AREA EARLY TUESDAY NIGHT
AHEAD OF THE NEXT DEVELOPING UPPER TROUGH. QUASIGEOSTROPHIC
ASCENT WITH THIS NEXT SYSTEM THEN INCREASES BY 12Z WEDNESDAY AND
CONTINUES AT MODERATE VALUES THROUGH AT LEAST 00Z THURSDAY OVER
MOST OF THE AREA. ASCENT SHOULD BE FINISHED BY AROUND 12Z THURSDAY
WITH STRONG DESCENT OVERSPREADING THE CWA THEREAFTER. OROGRAPHICS
IN THE HIGH COUNTRY DO NOT LOOK TOO GREAT BUT EAST OF THE HILLS A
PERIOD OF UPSLOPE IS FORECAST THAT COINCIDES WITH QG ASCENT ALOFT
WEDNESDAY NIGHT. ALL IN ALL IT LOOKS LIKE A PRETTY GOOD SHOT OF
PRECIPITATION IS IN STORE FOR THE ENTIRE AREA WITH THIS PASSING
TROUGH. THE SYSTEM LOOKS COLD ENOUGH TO PRODUCE ACCUMULATING SNOW
IN THE MOUNTAINS AND PERHAPS EVEN IN THE HIGH MOUNTAIN PARKS AND
THE HIGHER FOOTHILLS BEFORE IT IS ALL OVER. WILL NOT HOIST ANY
WINTER WEATHER HIGHLIGHTS AT THIS POINT BUT AN ADVISORY MAY NEED
TO BE CONSIDERED BY LATER SHIFTS AT LEAST IN THE MOUNTAINS.

HIGH AND DRY AFTER THE AFOREMENTIONED SYSTEM PASSES.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z TUESDAY LATE AFTERNOON)
ISSUED AT 239 PM MDT MON SEP 29 2014

THUNDERSTORMS WILL CONTINUE TIL AROUND 01Z BEFORE DECREASING.
GUSTS AROUND 40 KTS AND HAIL EXPECTED FROM STRONGEST
STORMS...ALONG WITH VISIBILITY REDUCTION DOWN TO 2SM OR LESS WITH
STRONGEST STORMS. AFTER THAT...STILL CANT RULE OUT REDEVELOPMENT
OF SHOWERS/STORMS BUT WITH LESS INTENSITY UNTIL ABOUT 04Z.
OTHERWISE CLEARING SKIES OVERNIGHT. SOME GUSTY WINDS POSSIBLE AT
KBJC TO 20-30 KTS WITH MEAN STATE CRITICAL WIND PROFILE MENTIONED
ABOVE. VFR WITH LIGHTER WINDS TUESDAY.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...BARJENBRUCH
LONG TERM...ET
AVIATION...BARJENBRUCH
Hazardous weather outlook, Sep 29, 11:18 AM MDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1118 AM MDT MON SEP 29 2014

COZ030>051-301730-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1118 AM MDT MON SEP 29 2014

...SEVERE STORMS INCLUDING A FEW TORNADOES POSSIBLE OVER NORTHEAST
COLORADO...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS WILL LIKELY DEVELOP OVER PORTIONS OF
EASTERN COLORADO THIS AFTERNOON AND EVENING. SHOWERS AND STORMS
WILL FIRST DEVELOP ACROSS THE HIGHER TERRAIN THROUGH THE NOON
HOUR...AND THEN SPREAD NORTHEAST ACROSS THE FRONT RANGE URBAN
CORRIDOR THROUGH MID AND LATE AFTERNOON. AS THE STORMS ENCOUNTER A
MORE UNSTABLE ENVIRONMENT OVER THE EASTERN PLAINS...SEVERE STORMS
WILL LIKELY DEVELOP WITH HIGH WINDS...LARGE HAIL...AND EVEN A FEW
TORNADOES POSSIBLE. THE MOST INSTABILITY AND STRONGEST WIND SHEAR
WILL DEVELOP IN THE LINCOLN AND WASHINGTON COUNTY AREAS...PUTTING
THE HIGHEST RISK OF SEVERE STORMS IN THOSE LOCATIONS. THOSE STORMS
WILL THEN MOVE QUICKLY NORTHEAST INTO LOGAN...SEDGWICK...AND
PHILLIPS COUNTIES LATE THIS AFTERNOON AND EVENING. WIND GUSTS
BETWEEN 60 AND 70 MPH AND LARGE HAIL WILL ALSO BE POSSIBLE FROM
ORGANIZED LINES OF STORMS.

HEAVY RAIN WILL ALSO BE POSSIBLE THIS EVENING ACROSS THE NORTHEAST
PLAINS...ALTHOUGH THE THREAT OF FLASH FLOODING WILL BE LIMITED BY
FAST STORM MOVEMENT. SOME SNOW WILL OCCUR IN THE MOUNTAINS ABOVE
10 THOUSAND FEET.

A STRONG UPPER LEVEL DISTURBANCE AND STRONG WIND SHEAR IN THE
ATMOSPHERE WILL BRING THE THREAT OF SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE OUTLOOK AREA WILL BE IN BETWEEN WEATHER SYSTEMS TUESDAY WITH
ONLY A FEW SHOWERS AND BREEZY CONDITIONS IN THE MOUNTAINS. ANOTHER
SYSTEM WILL CROSS THE AREA TUESDAY NIGHT THROUGH WEDNESDAY NIGHT
BRINGING A GOOD CHANCE OF PRECIPITATION TO ALL OF THE OUTLOOK
AREA AT THAT TIME. THIS SYSTEM WILL BE COLD ENOUGH TO BRING SOME
ACCUMULATING SNOWS TO MUCH OF THE HIGH COUNTRY WITH RAIN AT LOWER
ELEVATIONS. SCATTERED MOUNTAIN SNOW SHOWERS WILL PROBABLY LINGER
INTO THURSDAY.

DRIER CONDITIONS ARE EXPECTED FOR LATER IN THE WEEK AND INTO THE
WEEKEND WITH TEMPERATURES WARMING TO NEAR SEASONAL NORMALS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED ON THE EASTERN COLORADO
PLAINS AFTER 2 PM.

BARJENBRUCH/ET

In the hours before

Local storm report, Sep 29, 4:52 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
452 PM MDT MON SEP 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             2 NW THURMAN            39.62N 103.24W
09/29/2014  M1.00 INCH       WASHINGTON         CO   EMERGENCY MNGR

0342 PM     HAIL             1 N OTIS                40.16N 102.96W
09/29/2014  M1.25 INCH       WASHINGTON         CO   TRAINED SPOTTER

0326 PM     HAIL             OTIS                    40.15N 102.96W
09/29/2014  M1.25 INCH       WASHINGTON         CO   STORM CHASER

0305 PM     HAIL             6 E AURORA              39.70N 104.70W
09/29/2014  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0305 PM     HAIL             7 N ELIZABETH           39.46N 104.60W
09/29/2014  M1.75 INCH       ELBERT             CO   TRAINED SPOTTER

0258 PM     HAIL             BUCKLEY AFB             39.70N 104.75W
09/29/2014  M1.00 INCH       ARAPAHOE           CO   ASOS

0255 PM     HAIL             3 ESE AURORA            39.68N 104.76W
09/29/2014  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0251 PM     HAIL             3 W ELIZABETH           39.36N 104.66W
09/29/2014  M1.00 INCH       ELBERT             CO   AMATEUR RADIO

0243 PM     HAIL             AURORA                  39.70N 104.81W
09/29/2014  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0242 PM     HAIL             AURORA                  39.70N 104.81W
09/29/2014  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0235 PM     HAIL             CENTENNIAL              39.60N 104.87W
09/29/2014  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0234 PM     HAIL             CENTENNIAL              39.60N 104.87W
09/29/2014  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0233 PM     HAIL             CENTENNIAL              39.60N 104.87W
09/29/2014  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0232 PM     HAIL             2 NNE HIGHLANDS RANCH   39.58N 104.95W
09/29/2014  M0.88 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0226 PM     HAIL             HIGHLANDS RANCH         39.55N 104.97W
09/29/2014  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0220 PM     HAIL             1 SSE HIGHLANDS RANCH   39.54N 104.96W
09/29/2014  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Sep 29, 4:54 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
454 PM MDT MON SEP 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             2 NW THURMAN            39.62N 103.24W
09/29/2014  M1.00 INCH       WASHINGTON         CO   EMERGENCY MNGR

0342 PM     HAIL             1 N OTIS                40.16N 102.96W
09/29/2014  M1.25 INCH       WASHINGTON         CO   TRAINED SPOTTER

0330 PM     TSTM WND DMG     10 N BENNETT            39.90N 104.42W
09/29/2014                   ADAMS              CO   DEPT OF HIGHWAYS

            POWER POLES DOWN ON HWY 79

0326 PM     HAIL             OTIS                    40.15N 102.96W
09/29/2014  M1.25 INCH       WASHINGTON         CO   STORM CHASER

0305 PM     HAIL             7 N ELIZABETH           39.46N 104.60W
09/29/2014  M1.75 INCH       ELBERT             CO   TRAINED SPOTTER

0305 PM     HAIL             6 E AURORA              39.70N 104.70W
09/29/2014  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0258 PM     HAIL             BUCKLEY AFB             39.70N 104.75W
09/29/2014  M1.00 INCH       ARAPAHOE           CO   ASOS

0255 PM     HAIL             3 ESE AURORA            39.68N 104.76W
09/29/2014  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0251 PM     HAIL             3 W ELIZABETH           39.36N 104.66W
09/29/2014  M1.00 INCH       ELBERT             CO   AMATEUR RADIO

0243 PM     HAIL             AURORA                  39.70N 104.81W
09/29/2014  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0242 PM     HAIL             AURORA                  39.70N 104.81W
09/29/2014  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0235 PM     HAIL             CENTENNIAL              39.60N 104.87W
09/29/2014  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0234 PM     HAIL             CENTENNIAL              39.60N 104.87W
09/29/2014  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0233 PM     HAIL             CENTENNIAL              39.60N 104.87W
09/29/2014  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0232 PM     HAIL             2 NNE HIGHLANDS RANCH   39.58N 104.95W
09/29/2014  M0.88 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0226 PM     HAIL             HIGHLANDS RANCH         39.55N 104.97W
09/29/2014  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0220 PM     HAIL             1 SSE HIGHLANDS RANCH   39.54N 104.96W
09/29/2014  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Sep 29, 4:58 PM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
458 PM MDT MON SEP 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             FORT MORGAN             40.27N 103.79W
09/29/2014  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0451 PM     HAIL             2 NW THURMAN            39.62N 103.24W
09/29/2014  M1.00 INCH       WASHINGTON         CO   EMERGENCY MNGR

0342 PM     HAIL             1 N OTIS                40.16N 102.96W
09/29/2014  M1.25 INCH       WASHINGTON         CO   TRAINED SPOTTER

0330 PM     TSTM WND DMG     10 N BENNETT            39.90N 104.42W
09/29/2014                   ADAMS              CO   DEPT OF HIGHWAYS

            POWER POLES DOWN ON HWY 79

0326 PM     HAIL             OTIS                    40.15N 102.96W
09/29/2014  M1.25 INCH       WASHINGTON         CO   STORM CHASER

0305 PM     HAIL             6 E AURORA              39.70N 104.70W
09/29/2014  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0305 PM     HAIL             7 N ELIZABETH           39.46N 104.60W
09/29/2014  M1.75 INCH       ELBERT             CO   TRAINED SPOTTER

0258 PM     HAIL             BUCKLEY AFB             39.70N 104.75W
09/29/2014  M1.00 INCH       ARAPAHOE           CO   ASOS

0255 PM     HAIL             3 ESE AURORA            39.68N 104.76W
09/29/2014  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0251 PM     HAIL             3 W ELIZABETH           39.36N 104.66W
09/29/2014  M1.00 INCH       ELBERT             CO   AMATEUR RADIO

0243 PM     HAIL             AURORA                  39.70N 104.81W
09/29/2014  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0242 PM     HAIL             AURORA                  39.70N 104.81W
09/29/2014  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0235 PM     HAIL             CENTENNIAL              39.60N 104.87W
09/29/2014  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0234 PM     HAIL             CENTENNIAL              39.60N 104.87W
09/29/2014  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0233 PM     HAIL             CENTENNIAL              39.60N 104.87W
09/29/2014  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0232 PM     HAIL             2 NNE HIGHLANDS RANCH   39.58N 104.95W
09/29/2014  M0.88 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0226 PM     HAIL             HIGHLANDS RANCH         39.55N 104.97W
09/29/2014  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0220 PM     HAIL             1 SSE HIGHLANDS RANCH   39.54N 104.96W
09/29/2014  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Sep 29, 5:14 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
514 PM MDT MON SEP 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND GST     FORT MORGAN             40.27N 103.79W
09/29/2014  M58.00 MPH       MORGAN             CO   AWOS

0506 PM     TSTM WND DMG     FORT MORGAN             40.27N 103.79W
09/29/2014                   MORGAN             CO   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS A FEW TREES AND LIMBS BLOWN DOWN
            IN TOWN.

0457 PM     HAIL             FORT MORGAN             40.27N 103.79W
09/29/2014  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0451 PM     HAIL             2 NW THURMAN            39.62N 103.24W
09/29/2014  M1.00 INCH       WASHINGTON         CO   EMERGENCY MNGR

0342 PM     HAIL             1 N OTIS                40.16N 102.96W
09/29/2014  M1.25 INCH       WASHINGTON         CO   TRAINED SPOTTER

0330 PM     TSTM WND DMG     10 N BENNETT            39.90N 104.42W
09/29/2014                   ADAMS              CO   DEPT OF HIGHWAYS

            POWER POLES DOWN ON HWY 79

0326 PM     HAIL             OTIS                    40.15N 102.96W
09/29/2014  M1.25 INCH       WASHINGTON         CO   STORM CHASER

0305 PM     HAIL             7 N ELIZABETH           39.46N 104.60W
09/29/2014  M1.75 INCH       ELBERT             CO   TRAINED SPOTTER

0305 PM     HAIL             6 E AURORA              39.70N 104.70W
09/29/2014  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0258 PM     HAIL             BUCKLEY AFB             39.70N 104.75W
09/29/2014  M1.00 INCH       ARAPAHOE           CO   ASOS

0255 PM     HAIL             3 ESE AURORA            39.68N 104.76W
09/29/2014  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0251 PM     HAIL             3 W ELIZABETH           39.36N 104.66W
09/29/2014  M1.00 INCH       ELBERT             CO   AMATEUR RADIO

0243 PM     HAIL             AURORA                  39.70N 104.81W
09/29/2014  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0242 PM     HAIL             AURORA                  39.70N 104.81W
09/29/2014  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0235 PM     HAIL             CENTENNIAL              39.60N 104.87W
09/29/2014  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0234 PM     HAIL             CENTENNIAL              39.60N 104.87W
09/29/2014  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0233 PM     HAIL             CENTENNIAL              39.60N 104.87W
09/29/2014  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0232 PM     HAIL             2 NNE HIGHLANDS RANCH   39.58N 104.95W
09/29/2014  M0.88 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0226 PM     HAIL             HIGHLANDS RANCH         39.55N 104.97W
09/29/2014  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0220 PM     HAIL             1 SSE HIGHLANDS RANCH   39.54N 104.96W
09/29/2014  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

KFREDIN
Special weather statement, Sep 29, 5:51 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
551 PM MDT MON SEP 29 2014

COZ042-048-300030-
LOGAN COUNTY CO-NORTHEAST WELD COUNTY CO-
551 PM MDT MON SEP 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WELD...NORTHWESTERN
SEDGWICK AND LOGAN COUNTIES UNTIL 630 PM MDT...

AT 550 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR GROVER TO 8 MILES
SOUTHEAST OF ATWOOD...AND MOVING NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
STERLING...MERINO...ILIFF...PEETZ...CROOK...NORTH STERLING
RESERVOIR...PROCTOR...PAWNEE BUTTES...ATWOOD...PAWNEE PASS...LOGAN
CORNERS...WILLARD...TWIN BUTTES...PADRONI...WESTPLAINS AND STONEHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE. A PERIOD OF HEAVY RAIN
CAN ALSO BE EXPECTED...WHICH COULD CAUSE MINOR FLOODING.

&&

LAT...LON 4091 10268 4044 10324 4083 10424 4100 10413
      4100 10265
TIME...MOT...LOC 2350Z 211DEG 32KT 4086 10421 4045 10317

GIMMESTAD
Special weather statement, Sep 29, 5:57 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
557 PM MDT MON SEP 29 2014

COZ045>047-049-300045-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-WASHINGTON COUNTY CO-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY CO-
557 PM MDT MON SEP 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN ARAPAHOE...
EXTREME NORTHEASTERN ELBERT...SOUTHWESTERN WASHINGTON AND EASTERN
LINCOLN COUNTIES UNTIL 645 PM MDT...

AT 555 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF AGATE
TO 12 MILES SOUTH OF BOYERO...AND MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HUGO...ARRIBA...GENOA...BOYERO...COTTONWOOD VALLEY AND THURMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DENVER.

&&

LAT...LON 3893 10343 3966 10394 3969 10318 3914 10315
      3912 10316 3857 10317 3857 10332
TIME...MOT...LOC 2355Z 185DEG 20KT 3953 10386 3876 10323

COOPER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 7:09 PM MDTAreal Flood AdvisoryBOUWashington3 hr
Sep 29, 10:07 PM MDTAreal Flood AdvisoryBOULogan, Washington3 hr
Sep 29, 10:12 PM MDTSpecial Weather StatementBOUMorgan48 min
Sep 30, 12:15 AM MDTSpecial Weather StatementBOUPhillips, Sedgwick45 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.